# SDR QXEA0002871

- Difficulty date: October 13, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 2,886 hours, 4,031 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servo Valve
- Part number: 150T361
- Part serial: 1512
- Condition: Malfunctioned
- Location: Nlg Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- ON TAKE OFF WHEN GEAR SELECTED UP NOSE GEAR DID NOT IMMEDIATELY RETRACT (ESTIMATED 30 SECONDS). RED AND ORANGE LIGHTS REMAINED ILLUMINATED. EVENTUALLY ALL LIGHTS WENT OUT BUT AFTER A BRIEF DELAY RED AND ORANGE LIGHTS CAME BACK ON AND WIND NOISE WAS HEARD AGAIN. ALL LIGHTS EVENTUALLY EXTINGUISHED. GEAR FAILS TO RETRACT, CHECKLIST MADE SURE THAT ALT GEAR DOORS WERE CLOSED. WHICH THEY WERE.LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NOSE LANDING GEAR MECHANICAL SEQUENCE VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
